MathSciNet Relay Station
MathSciNet bibliographic data
MR2442672 (2009j:34084) 34C10
Zhao, Aimin; Wang, Yanmei; Yan, Jurang Oscillation criteria for second-order nonlinear differential equations with nonlinear damping. Comput. Math. Appl. 56 (2008), no. 2, 542–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement